# SDR C2XA08IA165

- Difficulty date: July 16, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N11526
- Make and model: Emb EMB-135LR
- Aircraft serial: 145410
- Engine: Allsn AE3007A
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Diffuser
- Part number: 23068890
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2346 DURING PREFLIGHT INSPECTION THE NR 1 ENG WAS FOUND TO BE MISSING PART OF THE EXHAUST DIFFUSER, WITH DAMAGE TO THE NR 1 THRUST REVERSER, EXHAUST CONE, AND CONE SUPPORT.  MX REMOVED AND REPLACED ENG 1 EXHAUST CONE, FORCED MIXER CONE FLOWPATH SUPPORT AND FORCED CORE BYPASS MIXER.  REF: ROLLS-ROYCE EMM 78-11-10, 78-11-12, AND 78-11-15, PLACED THE THRUST REVERSER ON DMI, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  ON 07/14/08, THE ACFT LANDED IN SHV WHERE MX REMOVED AND REPLACED THE NR 1 THRUST REVERSER, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  (S)
